Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 270, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 18, 2015, 7:14 PM MDT for Harding County, Union County, New Mexico. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 7:14 PM MDT (01:14 UTC)
- Expired
- Aug 18, 2015, 8:00 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 142 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:24 PM MDT | HAIL 2.75 | Hayden, NM | |
| Aug 18, 7:35 PM MDT | HAIL 1.75 | Rosebud, NM | |
| Aug 18, 7:55 PM MDT | HAIL 1 | 6 S Amistad, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 1.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2335 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1537 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 16.5
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS55 KABQ 190114
SVRABQ
NMC021-059-190200-
/O.NEW.KABQ.SV.W.0270.150819T0114Z-150819T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
714 PM MDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTHEASTERN HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 800 PM MDT
* AT 713 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES
NORTHWEST OF HAYDEN...OR 17 MILES NORTHWEST OF AMISTAD...MOVING
SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
LAT...LON 3573 10355 3609 10363 3616 10329 3584 10304
3582 10304
TIME...MOT...LOC 0113Z 341DEG 19KT 3604 10342
HAIL...1.00IN
WIND...70MPH
$$2 follow-up statements
498
WWUS55 KABQ 190142
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT TUE AUG 18 2015
NMC021-059-190200-
/O.CON.KABQ.SV.W.0270.000000T0000Z-150819T0200Z/
UNION-HARDING-
742 PM MDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN UNION AND NORTHEASTERN HARDING COUNTIES...
AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMISTAD...
MOVING SOUTHEAST AT 70 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3573 10355 3609 10363 3616 10329 3584 10304
3582 10304
TIME...MOT...LOC 0141Z 306DEG 61KT 3587 10324
HAIL...1.00IN
WIND...70MPH
$$064
WWUS55 KABQ 190142 CCA
SVSABQ
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
742 PM MDT TUE AUG 18 2015
NMC021-059-190200-
/O.COR.KABQ.SV.W.0270.000000T0000Z-150819T0200Z/
UNION-HARDING-
742 PM MDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN UNION AND NORTHEASTERN HARDING COUNTIES...
AT 742 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AMISTAD...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
AMISTAD...HAYDEN AND ROSEBUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3573 10355 3609 10363 3616 10329 3584 10304
3582 10304
TIME...MOT...LOC 0141Z 306DEG 61KT 3587 10324
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 5:55 PM MDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 18, 5:55 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 555 PM MDT TUE AUG 18 2015 .AVIATION... 00Z TAF CYCLE DRY AIR HAS PUT THE KIBOSH ON STORMS IN MOST OF WESTERN NEW MEXICO...AND ATTENTION HAS TURNED TO A COLD FRONT THAT IS ENTERING THE NORTHEASTERN CORNER OF THE STATE. A COUPLE OF STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE INTO THE EVENING HOURS BEHIND THIS BOUNDARY WITH DOWNBURST WINDS TO 50KT...LARGE HAIL...AND HEFTY DOWNPOURS ACCOMPANYING. THE FRONTAL BOUNDARY WILL ADVANCE SOUTH AND WEST OVERNIGHT...EVENTUALLY BREACHING THE CENTRAL MOUNTAIN CHAIN AND SPILLING INTO THE RIO GRANDE VALLEY. GUSTY WINDS TO 25 TO 35KT WILL BE FOUND ALONG AND BEHIND THE FRONT. SOME PATCHES OF LOW CLOUDS/MVFR CEILINGS WILL ALSO FILL IN BEHIND THE FRONT IN PARTS OF THE NORTHEASTERN QUADRANT OF THE STATE. INTO WEDNESDAY...LITTLE PROSPECTS FOR STORMS DUE TO DRIER AND MORE STABLE CONDITIONS ARRIVING BEHIND THE FRONT. 52 && .PREV DISCUSSION...338 PM MDT TUE AUG 18 2015... .SYNOPSIS... A BACK DOOR COLD FRONT DROPPING SOUTHWESTWARD THROUGH THE EASTERN PLAINS THIS AFTERNOON AND EVENING WILL PUSH WESTWARD THROUGH GAPS IN THE CENTRAL MOUNTAIN CHAIN LATE TONIGHT WITH A MODESTLY GUSTY EAST CANYON WIND AROUND ALBUQUERQUE AND SANTA FE. AFTER HIGHS FALL A FEW TO 21 DEGREES BELOW TODAYS READINGS ON WEDNESDAY...THEY WILL REBOUND IN MOST PLACES THROUGH THE END OF THE WEEK WITH READINGS PLATEAUING A FEW TO 8 DEGREES ABOVE NORMAL ON FRIDAY AND SATURDAY. DRIER AIR WITH THE FRONT WILL LEAD TO A DOWN TICK IN SHOWER AND THUNDERSTORM COVERAGE WEDNESDAY...BUT MOISTURE WILL GRADUALLY IMPROVE THURSDAY THROUGH THE SATURDAY WITH INCREASING THUNDERSTORM COVERAGE EACH DAY. && .DISCUSSION... AFTER SOME WETTER SHOWERS AND STORMS ACROSS THE EAST WITH TONIGHTS COLD FRONT...A HIGH PRESSURE SYSTEM OVER THE CA COAST AND DRYING BEHIND THE COLD FRONT SHOULD PREVENT SIGNIFICANT PRECIPITATION ACCUMULATION THURSDAY. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS EASTWARD ALONG THE WESTERN US AND CANADIAN BOARDER THURSDAY THROUGH SATURDAY DRAWING BETTER MONSOON MOISTURE NORTHWARD OVER NM AS THE UPPER HIGH SHIFTS EASTWARD OVER SOUTHERN PORTIONS OF THE STATE. THE TROUGH EXTENDING SOUTH OF THE UPPER LOW SHOULD INDUCE A DECENT CROP OF SCATTERED TO ISOLATED SHOWERS AND STORMS ON SATURDAY. IN THE WAKE OF THE UPPER TROUGH ANOTHER BACK DOOR COLD FRONT WILL PLUNGE SOUTHWESTWARD THROUGH THE STATE SATURDAY NIGHT THROUGH SUNDAY. DEPENDING ON THE PROGRESS OF THE FRONT...SOUTHWESTERN...WESTERN AND CENTRAL AREAS SHOULD BE FAVORED FOR ANOTHER ROUND OF SCATTERED TO ISOLATED STORMS ON SUNDAY. 44 && .FIRE WEATHER... W TO NW SURFACE WINDS HAVE MODESTLY REACHED CRITICAL THRESHOLDS AS HAS MINIMUM RH AT SPOTTY LOCALES ACROSS ROUGHLY THE NW THIRD OF THE FCST AREA AS OF MID AFTN. THESE MARGINAL CONDITIONS MAY CONTINUE ANOTHER 2 OR 3 HOURS...BUT AS INDICATED IN PREVIOUS DISCUSSION...NO RED FLAG WARNING WILL BE HOISTED AS FUEL CONDITIONS AND FIRE DANGER LVLS WILL NOT BE OF GREAT ENOUGH CONCERN TO DO SO. HAVING SAID THAT IT STILL LOOKS LIKE EXPOSED UPPER SLOPES AS WELL AS RIDGE/SADDLE LOCATIONS IN N CENTRAL AND NW AREAS WILL LIKELY EXPERIENCE GUSTS OF 30 TO 35 MPH ON OCCASION INTO AT LEAST THE EARLY EVE IF NOT A BIT LONGER. SURFACE DEW POINT TEMPERATURES HAVE DROPPED INTO THE 20S AND 30S BRINGING ABOUT THE RATHER MARGINAL CRITICAL CONDITIONS WE ARE SEEING. BACKDOOR COLD FRONT IN NE NM MAKING ONLY VERY SLOW SOUTHWARD PROGRESS SO FAR THROUGH THE AFTN...STILL N OF TUCUMCARI AS OF MID AFTN. THIS FRONT AND THE WEAKLY UPSLOPE FLOW BEHIND IT WILL BRING ABOUT A CHANCE FOR WETTING THUNDERSTORM RAINS ACROSS THE NE AND E CENTRAL PLAINS. A FEW WILL ALSO ROAM SOUTHERN CATRON AND SOUTHERN SOCORRO COUNTIES. STRONG GUSTY WINDS WILL ACCOMPANY THE STRONGER STORMS AND...ACROSS THE EAST...THE POTENTIAL OF A FEW HAIL PRODUCERS STILL EXISTS. THE SURGE OF SOMEWHAT COOLER AIR FROM THE NE WHICH MAY GET A BIT OF A BOOST FROM THUNDERSTORM OUTFLOWS IS EXPECTED TO REACH THE EAST SLOPES OF THE CENTRAL MTN CHAIN LATER TONIGHT WITH UPSLOPE LOW CLOUDS AND MAYBE A FEW PATCHES OF LIGHT RAIN OR ISOLATED SHOWERS AND STORMS EXPANDING GENERALLY NORTH OF I-40. LOCALLY GUSTY E TO SE GAP WINDS INTO THE RIO GRANDE VALLEY MAY STILL DEVELOP AN HOUR OR TWO EITHER SIDE OF DAWN WED...BUT STILL APPEARS THAT THE STRONGEST GAP WINDS WILL NOT DEVELOP UNTIL WED EVE. DUE TO THE COOLING AND MODEST MOISTENING EAST OF THE FRONT RH RECOVERIES TONIGHT SHOULD BE BETTER MOST OF THE EAST COMPARED TO THE WEST. AFTN TEMPS TO BE MUCH COOLER BY 10 TO 20 DEGREES WED COMPARED TO TODAY MAKING FOR A MORE STABLE LOWER ATMOSPHERE AND ALLOWING ONLY A VERY SMALL CHANCE FOR ISOLATED SHOWERS AND STORMS NEAR AND A LITTLE WAYS EAST OF THE CENTRAL MTN CHAIN. STILL DRY BUT ONLY A BIT COOLER IN THE WEST. WARMING TEMPS AND SLIGHT MOISTURE INCREASE FOR THU BUT STILL PRIMARILY A DRY PATTERN...FOLLOWED BY A LITTLE FURTHER MOISTENING AND RECOVERY FRI. MAIN FEATURE TO WATCH FOR LATE WEEK STILL LOOKS TO BE ANOTHER POTENT UPPER LEVEL TROUGH THAT WILL PASS WELL NORTH OF THE STATE BUT COULD ASSIST IN DRAWING MONSOON MOISTURE BACK NORTHWARD. EXCELLENT VENTILATION WED CENTRAL AND WEST WITH POCKETS OF FAIR TO LOCALLY POOR VENT RATES FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN TO THE HIGH PLAINS. SHOULD REMAIN VERY GOOD TO MOSTLY EXCELLENT WEST HALF INTO FRI WITH IMPROVING RATES EAST THROUGH FRI. 43 .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 5:17 AM MDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 517 AM MDT TUE AUG 18 2015 NMZ501>540-191130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 517 AM MDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A MUCH DRIER AND WINDIER WEATHER PATTERN WILL DEVELOP TODAY WITH LARGELY THUNDERSTORM FREE CONDITIONS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN UNSEASONABLY STRONG BACKDOOR COLD FRONT WILL DROP INTO EASTERN NEW MEXICO TONIGHT. THIS FRONT WILL RESULT IN MUCH COOLER CONDITIONS EAST OF THE CENTRAL MOUNTAIN CHAIN WEDNESDAY. MONSOON MOISTURE IS FORECAST TO RETURN TO CENTRAL AND WESTERN NEW MEXICO FRIDAY AND CONTINUE THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
In the hours before
Special weather statement, Aug 18, 4:51 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 PM MDT TUE AUG 18 2015 NMZ527-530-182315- UNION COUNTY-RATON RIDGE/JOHNSON MESA- 451 PM MDT TUE AUG 18 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND EAST CENTRAL COLFAX COUNTIES UNTIL 515 PM MDT... AT 450 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF FOLSOM...OR 13 MILES NORTHWEST OF DES MOINES...MOVING SOUTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. SOME LOCATIONS IMPACTED INCLUDE CAPULIN AND CAPULIN VOLCANO NATIONAL MONUMENT. && LAT...LON 3685 10422 3698 10391 3683 10353 3655 10409 TIME...MOT...LOC 2250Z 330DEG 24KT 3685 10404
Local storm report, Aug 18, 5:27 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 3 NNE CAPULIN 36.78N 103.97W
08/18/2015 E1.75 INCH UNION NM OTHER FEDERAL
&&
EVENT NUMBER ABQ1502374
TRMLocal storm report, Aug 18, 6:16 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
616 PM MDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM TSTM WND GST 14 NE GLADSTONE 36.45N 103.81W
08/18/2015 E70 MPH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1502375
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 6:28 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 47 min |
| Aug 18, 6:40 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 50 min |
| Aug 18, 6:45 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 18, 7:35 PM MDT | Special Weather Statement | ABQ | 40 min | |
| Aug 18, 7:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 18, 7:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 36 min |
| Aug 18, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 46 min |
| Aug 18, 8:26 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 49 min |
| Aug 18, 8:32 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 118 min |
| Aug 18, 9:09 PM MDT | Special Weather Statement | ABQ | Union | 51 min |
| Aug 18, 10:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 18, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 39 min |
| Aug 18, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 47 min |
| Aug 18, 10:49 PM MDT | Tornado Warning | ABQ | Quay | 26 min |
| Aug 18, 10:52 PM MDT | Tornado Warning | ABQ | Quay | 23 min |
| Aug 18, 11:05 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 115 min |
| Aug 18, 11:12 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Aug 18, 11:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.